11/18(Sat) Sociable & Emotion Management (Host:Momo)

11/18(Sat) Sociable & Emotion Management (Host:Momo)

文章momoliu » 週一 11月 13, 2017 10:12 pm

Hi Yoyo members~
I am MoMo. This is my first time to be the host.
I prepared two topics for you to discuss. I hope you will enjoy the discussion in the meeting. :D


Session One
Reference 1:
12 Ways To Improve Social Skills And Make You Sociable Anytime
http://www.lifehack.org/articles/commun ... ytime.html

Questions for Discussion:
1. Do you think you are a sociable person? Why?
2. What kind of personality do sociable people have?
3. What are the strengths and weaknesses of sociable people at work?
4. Do you agree with the tips from the article on becoming sociable anytime? Or in your opinion how can someone become sociable?
5. Do you know what social anxiety is? How can people overcome social anxiety?


Session Two
Reference 1:
Living Well With Bipolar Disorder
https://www.everydayhealth.com/hs/bipol ... fographic/
Reference 2:
About Depression
https://www.ted.com/talks/andrew_solomo ... uage=zh-tw

Questions for Discussion:

1. Do your friends or family members face the trouble of bipolar disorder or depression? How do you get along with them? What kind of support do you give to them?
2. A lot of people who are suffering from bipolar disorder & depression don’t know they get this kind of problem. What sign or signal can we observe from our daily life?
3. Nowadays people feel high pressure from jobs, relationships, or environments. How do you manage your emotion when things make you crazy or anxious?



********************************************************************************************************************************************
Agenda:
3:45 ~ 4:00pm Greetings & Free Talk / Ordering Beverage or Meal / Getting Newcomer’s Information
4:00 ~ 4:10pm Opening Remarks / Newcomer’s Self-introduction / Grouping
(Session I)
4:10 ~ 4:50pm Discussion Session (40 mins)
4:50 ~ 5:10pm Summarization (20 mins)
5:10 ~ 5:15pm Regrouping / Instruction Giving / Taking a 10 Minutes Break (Intermission)
(Session II)
5:15 ~ 5:55pm Discussion Session (40 mins)
6:00 ~ 6:20pm Summarization (20 mins)
6:20 ~ 6:30pm Concluding Remarks / Announcements
********************************************************************************************************************************************
聚會日期:列於該貼文主題內
聚會時間:請準時 4:00 pm 到 ~ 約 6:30 pm 左右結束
星期六聚會地點:丹堤濟南店
地址、電話:台北市濟南路三段25號 地圖 (02) 2740-2350
捷運站:板南線 忠孝新生站 3 號出口
走法:出忠孝新生站 3 號出口後,沿著巷子(忠孝東路三段10巷)走約 2 分鐘,到了濟南路口,左轉走約 2 分鐘即可看到。
最低消費: 80 元

注意事項:
1. 文章是否需要列印請自行斟酌,但與會者請務必自行列印 Questions for discussion。
2. 與會者請先閱讀過文章,並仔細想過所有的問題,謝謝合作!

給新朋友的話:
1. 請事先準備2~3分鐘的英語自我介紹;會議結束前可能會請你發表1~2分鐘的感想。
2. 請事先閱讀文章以及主持人所提的討論問題,並事先寫下自己所欲發表意見的英文。
3. 全程以英語進行,參加者應具備中等英語會話能力,對任一討論問題,能夠以5到10句英文表達個人見解。
4. 在正式加入之前,可以先來觀摩三次,觀摩者亦須參與討論。正式加入需繳交終身會費 NT$1,000。
最後由 momoliu 於 週三 11月 15, 2017 9:51 pm 編輯,總共編輯了 1 次。
momoliu
YOYO member
 
文章: 1
註冊時間: 週一 11月 06, 2017 10:55 pm

Re: 11/18(Sat) Sociable & Emotion Management (Host:Momo)

文章Rock » 週三 11月 15, 2017 4:34 pm

I definitely need to join this discussion for my social anxiety, bipolar disorder and depression. Maybe Alzheimer's disease and diabetes, too? :lol:
In matters of style, swim with the current; in matters of principle, stand like a rock.
頭像
Rock
President
 
文章: 1730
註冊時間: 週三 10月 31, 2007 9:03 am

Re: 11/18(Sat) Sociable & Emotion Management (Host:Momo)

文章Kooper » 週日 11月 26, 2017 7:11 pm

Attendees(16): Jason, Neo, Bella, Vincent, Vicky, Leon, Ramesh, David Jr., Sabrina, Gloria, Steve, Rita, Robert, Kooper, Rock, Luis
Kooper
Ex-President
 
文章: 2300
註冊時間: 週三 4月 11, 2007 11:40 pm


回到 每週討論主題 Meeting Topics

誰在線上

正在瀏覽這個版面的使用者:Bing [Bot] 和 1 位訪客